# SDR BA08007

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Attach Fitting
- Part number: A5398117400200
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CWF - FOUND AFT HEATER, FIN 4DH, INOPERATIVE.  MAINTENANCE REPLACED 4DH AFT HEATED SLIDE ATTACHMENT FITTINGS.  OPERATIONALLY CHECKS OK.
